Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sudden onset of chills and shivering. No pain or no nausea. What can be done?

my male friend is in his mid 30s. He just came back from New York (and spent the day at airports trying to get back home). He napped for a couple of hours...woke up about an hour ago will chills and is shivering . He has no other pain, nausea ...We haven t taken a temperature yet--going to get a thermometer now. What may be wrong with him? A friend told him to warm up in the warm/hot shower. He is still shivering.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Chills with fever are commonly seen in typhoid, dengue, malaria and urinary tract infection(more common in ladies).I suggest to consult your doctor since these can be ruled out only on examination & with helps of labs(tests).Hope this helps.Take care.Shower or just paracetamol does not help unless the underlying cause is treated.
Answered: Sat, 12 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor